default-icon

Skin problem

My face is very spotted,and have many pimples, so what shall I. Do,please tell. Me, sir
views-icons 22 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Skin problem

doctor profile image
Dr. Harsha Bangalore | General Physician
Answered
Hi there...acne and it complications like acne scars are caused by various causes including hormonal imbalance, infection. It is gets exacerbated if you are using any steroids. Firstly stop those things. Secondly you need to be careful about your diet. Avoid oily and junk foods. Thirdly acne is a continuous problem upto age of 40 years. When it comes you have to take treatment. And treatment is given based on severity of acne. For mild cases, topical antibiotics like clindamycin, azithromycin, retinoids like tretinoin are given. For moderate degree, oral antibiotics like azithromycin, doxycycline, topical creams like clindamycin, tretinoin, adaplene, benzyl peroxide are given. In severe cases, oral retinoids like isotretinoin are given. This given long term relief. But has its side effects like increased dryness (you can use moisturiser), alters cholestrol, teratogenic. So few tests will be done before starting. The treatment will be long and continuous. It will take time to heal your  acne. Don't get too stressed. Also don't pick your acne. It will cause scars. Only treatment options for acne scars are derma roller and lasers. Kindly consult a dermatologist.  I am sure they will be able to treat you according to severity of your acne.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO